# SDR HALA2013041100037

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 78,848 hours, 33,192 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA20A1001
- Part serial: 428547
- Condition: Inoperative
- Location: Shutoff Valve
- Part time: 37,514 hours, 6,844 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FUEL SPAR VALVE LIGHT REMAINED ILLUMINATED AFTER ENG SHUTDOWN.  R & R LT ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11.  OPS CHECKED NORMAL.
